# SDR AALA202108068269

- Difficulty date: July 27, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 63,192 hours, 28,583 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL RIGHT TANK  PUMP 2 LO PRESSURE ECAM CONFIRMED ON FUEL FORWARD PAGE, COMPLIED WITH ECAM PROCEDURE AND TURNED OFF RIGHT TANK PUMP 2 SWITCH. **SUPPLEMENTAL REPORT FOR AALA202107308269: ACCOMPLISHED A SATISFACTORY OPERATION CHECK OF THE PUMP PER TSM 28-21-00-810 AND AMM 28-21-00-710 WITH NO FAULTS NOTED.  ** (CLOSED)
